Doctor insights on:
Phenylephrine And Cetirizine
Is it safe to take nighttime sinus congestion medicine containing acetaminophen, chlorpheniramin maleate, and phenylephrine with delsym (dextromethorphan)?
Can I take Tylenol (acetaminophen) with Alavert allergy/ sinus? The Alavert has 5mg loratadine and 120mg pseudoephedrine sulfate.
That's Fine: No issues taking these medications together.Get a more detailed answer ›
Not necessary: Both Allegra (fexofenadine) and Claritin (loratadine) are new generation antihistamines. There is no particular advantage to taking both together. On the other hand, there is probably no harm either. If symptoms are not controlled with antihistamines, see your doctor to confirm your diagnosis and get appropriate treatment. ...Read moreSee 2 more doctor answers
Not recommended: Those are both drugs of the same classification , antihistamines. They should not be taken together, one or the other. If you need more help with your allergies, you should see your primary care doctor, an allergist, or an ENT allergist. There are many other rx that can be used. You could benefit from allergy testing and a detailed nasal and sinus exam. ...Read more
Not recommended: Both Claritin and Benadryl (diphenhydramine) are anti histamines. Claritin is long acting usually used once a day and Benadryl (diphenhydramine) is shorter acting. May be used 3-4 times a day. Since they both have action, recommended not to take it same time. ...Read moreSee 1 more doctor answer
Ok not necessary?: Both Cetirizine (zyrtec) and Diphenhydramine (benadryl) are antihistamines. While there is little harm in taking the 2 together (except drowsiness in some people even at usual doses), it should not be necessary. If symptoms are that severe, see an allergist for a better treatment plan. ...Read moreSee 1 more doctor answer
Is it ok to take zyrtec (cetirizine) (antihistamine for allergies) and dayquil (cold/flu medicine) together?
Depends: If you are taking plain zyrtec (cetirizine) (antihistamine only) you can take dayquil, but you should not take nyquil which also contains an antihistamine. Zyrtec (cetirizine) d contains a decongestant and antihistamine so it should not be mixed with other meds such as dayquil. It is always important to read the ingredient labels of any over the counter medicines as many medicine contain the same or similar ingredients. ...Read more
Generic: Both Claritin (loratadine) and Alavert contain the same active ingredient, Loratadine. Claritin (loratadine) is the original brand name for this drug, and Alavert is one of the less expensive generic forms. They should both work the same for most people. ...Read moreSee 1 more doctor answer
Yes: Sudafed and plain Claritin (loratadine) can be taken together. Sudafed is a decongestant, and Claritin (loratadine) is an antihistamine. Claritin (loratadine) d already contains pseudoephedrine, the ingredient in original sudafed, so Claritin (loratadine) d should never be taken with sudafed. ...Read more
Antihistamine: Benadryl, (diphenhydramine) polaramine, chlortrimeton etc., are old time antihistamines used for runny nose, sneezing, itching, and other allergies. They are very effective but can cause drowsiness and should be avoided in day time. Carefully read all the side effects. Zyrtec , Claritin & Allegra are newer antihistamines, with lot less drowsiness or other side effects. They work fairly well for most people. ...Read moreSee 1 more doctor answer
Can i take sudafed (pseudo ephedrine only), Mucinex (guaifenesin) (expectorant and decongestant), and nyquil all at once?
Not advisable : I would not take both at the same time because these medications do the same thing and can have additive effects if used together. They are both antihistamines for the treatment of allergies. If one of these alone is not helping, sometimes switching to the other one is helpful. If none of these remedies work, then consultation with your doctor or allergist would be appropriate. ...Read more
Yes: but it may keep you awake at night. In general, an OTC steroid nasal spray will likely work better and be safer in the long run ...Read more
Yes: The two are compatible.Get a more detailed answer ›
I take the antihistamine cetirizine but a allergies have turned into a bit of a cold.. Can i take a medicine that has phenylephrine and acetamenophin.
Phenylephrine: It is safe to combine phenylephrine with Pseudoephedrine generally if you do not have high blood pressure. But, combining the two may increase your pulse, may create palpitations (sensation of heart flipping), or raise your blood pressure. Insomnia may also be associated with using the two together. They are both stimulants that shrink blood vessels. ...Read more
Tamiflu (oseltamivir): But seriously, just read the label. Dont forget zn tablets. ...Read more
Steroids: I would recommend either Medrol dose-pak or Prednisone 20 mg. Three times a day for 5 days. Prednisone is the ultimate anti-inflammatory drug and the above 2 methods of administration are safe and should relieve rebound congestion. Obviously, stop taking over the counter nasal sprays. If you have nasal congestion, see an ENT doc or an allergist. ...Read more
Yes you can: Yes, Take them together as they are meant to relive different symptoms. ...Read more
No: This will not stunt growth.Get a more detailed answer ›
- Talk to a doctor live online for free
- Cetirizine and phenylephrine and methyprednisolone
- Ask a doctor a question free online
- Phenylephrine and promethazine
- Use of phenylephrine
- Allergy to phenylephrine
- Dextromethorphan phenylephrine
- Talk to a pharmacologist online for free